# SDR IPXA2021080572483

- Difficulty date: July 26, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA73311
- Condition: Corroded
- Location: Bs 422
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CABIN FLOOR SUPPORT AT STA. 421.578 BETWEEN X=-65 AND X=-81 IS CORRODED.REMOVED AND REPLACED CORRODED FWD CABIN FLOOR SUPPORT AT STA. 421.578 BETWEEN X=-65 AND X=-81 IAW SRM 51-33-01. (MINOR)
